# SDR MZZA95034

- Difficulty date: May 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N298AS
- Make and model: Boeing 727-2F9
- Aircraft serial: 21426
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hyd Pump
- Part number: 55097
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: DE
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FLT 938 - GUM - ON DESCENT INTO GUAM, CREW DECLARED AN EMEGENCY DUE TO 'A' SYSTEM HYDRAULIC QUANTITY LOST.  AFTER LANDING, MAINTENACNE CHECKED 'A' SYSTEM QUANTITY WITH 3.5 GALLONS REMAINED.  MECHANIC PERFORMED AND EXTERIOR CHECK FOR EVIDENCE OF HYDRAULIC LEAKS AND NONE FOUND.  DURING ENGINE RUN UP, MECHANIC COULD NOT PRESSURIZE NR 2 HYDRAULIC SYSTEM.  FURTHER TROUBLESHOOT, CONFIRMED NR 2 ENGINE DRIVEN HYDRAULIC PUMP INTERNAL FAILURE.  MAINTENANCE REMOVED AND REPLACED NR 2 ENGINE DRIVED HYDRAULIC PUMP ASSY, FLUSHED LINES, REPLACED PRESSURE AND CASE DRAIN FILTERS.  AIRCRAFT RETURN BACK TO SERVICE.  (W)
